Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 74, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 24, 2006, 6:24 PM MDT for Arapahoe County, Denver County, Jefferson County, Colorado. It was in force for 51 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2006, 6:24 PM MDT (00:24 UTC)
- Expired
- Jun 24, 2006, 7:15 PM MDT
- In force
- 51 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Arapahoe County, CO, Denver County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 45 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:26 PM MDT | HAIL 0.75 | Lakewood, CO | |
| Jun 24, 6:26 PM MDT | HAIL 0.88 | 2 S Arvada, CO | |
| Jun 24, 6:29 PM MDT | HAIL 1 | 3 S Lakewood, CO | |
| Jun 24, 6:37 PM MDT | HAIL 1.5 | 6 Wnw Littleton, CO | |
| Jun 24, 6:38 PM MDT | HAIL 1 | Wheat Ridge, CO | |
| Jun 24, 6:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 24, 6:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 24, 6:50 PM MDT | HAIL 1.75 | 3 Ese Morrison, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 4:11 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 2675 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 250027
SVRBOU
COC005-031-059-250115-
/O.NEW.KBOU.SV.W.0074.060625T0024Z-060625T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
624 PM MDT SAT JUN 24 2006
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JEFFERSON COUNTY IN NORTHEAST COLORADO
SOUTHWESTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO
WESTERN DENVER COUNTY IN NORTHEAST COLORADO
* UNTIL 715 PM MDT
* AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE. THIS STORM WAS CENTERED OVER CENTRAL ARVADA...OR ABOUT
11 MILES NORTHWEST OF DENVER...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERIDAN...
RED ROCKS PARK...MORRISON...GREENWOOD VILLAGE...WESTERN
CENTENNIAL...WHEAT RIDGE...WESTERN WESTMINSTER...LITTLETON...
LAKEWOOD...GOLDEN...ENGLEWOOD...WESTERN DENVER AND ARVADA.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING HAIL. MOVE YOUR CAR
INSIDE THE GARAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
LAT...LON 3990 10506 3985 10529 3957 10516 3958 10481
3980 10504
$$
BARJENBRUCH2 follow-up statements
000
WWUS55 KBOU 250053
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
650 PM MDT SAT JUN 24 2006
COC005-031-059-250115-
/O.CON.KBOU.SV.W.0074.000000T0000Z-060625T0115Z/
JEFFERSON CO-ARAPAHOE CO-DENVER CO-
650 PM MDT SAT JUN 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN DENVER...WEST CENTRAL ARAPAHOE AND NORTHEASTERN
JEFFERSON COUNTIES...
AT 642 PM MDT...THE PUBLIC REPORTED GOLF BALL SIZE HAIL NEAR THE
INTERSECTION OF KIPLING AND HAMPDEN IN THE FAR SOUTHERN PORTION OF
LAKEWOOD. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS NOW LOCATED OVER EXTREME
SOUTHWEST DENVER AND LITTLETON...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHERIDAN...MORRISON...GREENWOOD VILLAGE...CENTRAL CENTENNIAL...WHEAT
RIDGE...LITTLETON...LAKEWOOD...ENGLEWOOD...WESTERN DENVER...AND
SOUTHWESTERN AURORA.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
LAT...LON 3990 10506 3985 10529 3957 10516 3958 10481
3980 10504
$$
BARJENBRUCH000
WWUS55 KBOU 250113
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
714 PM MDT SAT JUN 24 2006
COC005-031-059-250124-
/O.EXP.KBOU.SV.W.0074.000000T0000Z-060625T0115Z/
JEFFERSON CO-ARAPAHOE CO-DENVER CO-
714 PM MDT SAT JUN 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DENVER...WEST
CENTRAL ARAPAHOE AND NORTHEASTERN JEFFERSON COUNTIES EXPIRED AT 715
PM MDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
LAT...LON 3990 10506 3985 10529 3957 10516 3958 10481
3980 10504
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:40 PM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jun 24, 2:40 PM MDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 240 PM MDT SAT JUN 24 2006 .SHORT TERM DISCUSSION...TNGT-SUN...MDLS MAINTAIN NWLY FLO ALF ACRS CNTRL RCKYS WITH SFC HI PRES ENTRENCHED OVR THE GRT PLAINS. MOIST LO LVL UPSLP FLO AND A WK SHT WV WILL PROVIDE ADEQUATE INSTBLTY FOR SCT SHWRS AND TSTMS ACRS THE ERN SLPS OF MTNS...URBAN CORRIDOR AND CYS AND PALMER DVDS. A FEW TSTMS MAY BCM SVR THIS AFTN AND EVE. FRTHR TO THE E THE COOL AIR IN LO LVLS HAS CAPPED THE AMS. FRTHR TO THE W OVER THE MTNS AND HI VLYS THE AMS WILL REMAIN RELATIVELY DRY AND STBL BUT RADAR SHWS SUM SHWRS IN N PARK THIS AFTN. MDLS TEND TO HANG ON TO PCPN OVR PLAINS THRU NGT SO WILL LEAVE SLGT CHC OF SHWRS. ON SUN LTL CHNG IN CURRENT SYNOPTIC SITUATION BUT RISK OF SVR MAY BE LWR. TEMPS WILL CONT ON COOL SIDE OVR PLAINS. WILL MAKE ONLY SML ADJUSTMENTS TO MOS TEMP GDNC VALUES. .LONG TERM DISCUSSION...AN UPPER LEVEL RIDGE WILL REMAIN OVER THE WESTERN U.S. WITH A NORTHERLY FLOW OVR ERN COLORADO. FOR THE FRONT RANGE FOOTHILLS EASTWARD...A SERIES OF SURGES WL ALLOW FOR PERSISTENT ELY FLOW. AS A RESULT...THE MAIN FOCUS FOR DEEP CONVECTION WILL LIKELY BE ALONG THE FOOTHILLS AND PALMER DIVIDE. OVERALL THIS IS ALREADY REFLECTED IN THE GRIDS SO NO BIG CHANGES ARE ANTICIPATED. THE NEXT SURGE WILL IMPACT NERN CO SUNDAY AFTN...THEN TUESDAY AFTN/EVENING...AND ANOTHER LATE WEDNESDAY/ERLY THURSDAY. IN EACH INSTANCE THE PRIMARY FOCUS WILL BE ALONG THE FRONT RANGE. OVER THE NERN PLAINS...SUBSIDENCE MAY INHIBIT THE DEVELOPMENT OF TSTMS...BUT NOT ENTIRELY SO WL STICK WITH GENERALLY ISOLD POPS THERE...WITH SCT POPS ALONG THE FRONT RANGE. THE GFS DOES SHOW A SHORT WAVE OVERRIDING THE RIDGE ON WEDNESDAY/THURSDAY SO THIS UPPER SUPPORT SHOULD HELP TO ENHANCE THE LOW LEVEL SURGE AT THAT TIME. FCST CAPES FM THE INTERACTIVE SOUNDINGS ARE NOT TOO IMPRESSIVE WITH VALUES RAING FM 700-1000 J/KG ALG THE FRONT RANGE AND PALMER DIVIDE ...SEVERE POTENTIAL LOOKS LOW BUT COULD BE MORE FVBL ENVIRONMENT FOR PCPN. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && GARD/COOPER
Hazardous weather outlook, Jun 24, 10:58 AM MDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1058 AM MDT SAT JUN 24 2006 COZ030>051-251200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1058 AM MDT SAT JUN 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL FORM OVER THE EASTERN SLOPES OF THE MOUNTAINS BY MID AFTERNOON AND SPREAD OVER THE URBAN CORRIDOR AND PALMER DIVIDE DURING THE LATE AFTERNOON AND NIGHT. MOIST LOW LEVEL UPSLOPE FLOW ALONG WITH AMPLE INSTABILITY AND WIND SHEAR WILL ALLOW A FEW OF THE THESE STORMS TO BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO. A SURGE OF COOLER AIR THIS MORNING WILL KEEP THE AIR MASS FARTHER TO THE EAST OVER THE PLAINS CAPPED. THE AIR MASS FARTHER TO THE WEST OVER THE MOUNTAINS AND HIGH VALLEYS WILL REMAIN GENERALLY DRY AND STABLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED THROUGH THE PERIOD...GENERALLY IN AREAS EAST OF THE CONTINENTAL DIVIDE. THUNDERSTORMS MAY BECOME MORE NUMEROUS ON SUNDAY ALONG THE FRONT RANGE...AND ACROSS THE OUTLOOK AREA TUESDAY AND WEDNESDAY FOLLOWING THE PASSAGE OF TWO RELATIVELY STRONG FRONTAL SYSTEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BY AROUND MID AFTERNOON. GARD/COOPER
In the hours before
Local storm report, Jun 24, 4:53 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
453 PM MDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 7 NE VIRGINIA DALE 41.02N 105.26W
06/24/2006 M1.00 INCH LARAMIE WY CO-OP OBSERVER
0444 PM HAIL WELLINGTON 40.70N 105.00W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 5:06 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
506 PM MDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 7 NE VIRGINIA DALE 41.02N 105.26W
06/24/2006 M1.00 INCH LARAMIE WY CO-OP OBSERVER
0444 PM HAIL WELLINGTON 40.70N 105.00W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
0505 PM HAIL 6 N FORT COLLINS 40.64N 105.07W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 5:34 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
534 PM MDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 7 NE VIRGINIA DALE 41.02N 105.26W
06/24/2006 M1.00 INCH LARAMIE WY CO-OP OBSERVER
0440 PM HAIL 1 SW WELLINGTON 40.69N 105.02W
06/24/2006 M0.88 INCH LARIMER CO TRAINED SPOTTER
0444 PM HAIL WELLINGTON 40.70N 105.00W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
0505 PM HAIL 6 N FORT COLLINS 40.64N 105.07W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 5:45 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 7 NE VIRGINIA DALE 41.02N 105.26W
06/24/2006 M1.00 INCH LARAMIE WY CO-OP OBSERVER
0440 PM HAIL 1 SW WELLINGTON 40.69N 105.02W
06/24/2006 M0.88 INCH LARIMER CO TRAINED SPOTTER
0444 PM HAIL WELLINGTON 40.70N 105.00W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
0505 PM HAIL 6 N FORT COLLINS 40.64N 105.07W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
0544 PM HAIL 2 NW BOULDER 40.05N 105.27W
06/24/2006 M0.75 INCH BOULDER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 5:58 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
558 PM MDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 7 NE VIRGINIA DALE 41.02N 105.26W
06/24/2006 M1.00 INCH LARAMIE WY CO-OP OBSERVER
0440 PM HAIL 1 SW WELLINGTON 40.69N 105.02W
06/24/2006 M0.88 INCH LARIMER CO TRAINED SPOTTER
0444 PM HAIL WELLINGTON 40.70N 105.00W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
0455 PM HAIL 5 NE BOULDER 40.08N 105.18W
06/24/2006 M0.88 INCH BOULDER CO TRAINED SPOTTER
0502 PM HAIL 10 SE ESTES PARK 40.27N 105.39W
06/24/2006 E1.00 INCH LARIMER CO TRAINED SPOTTER
0505 PM HAIL 6 N FORT COLLINS 40.64N 105.07W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
0544 PM HAIL 2 NW BOULDER 40.05N 105.27W
06/24/2006 M0.75 INCH BOULDER CO TRAINED SPOTTER
0556 PM HAIL 2 S BOULDER 40.00N 105.26W
06/24/2006 M1.75 INCH BOULDER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 6:16 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
616 PM MDT SAT JUN 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 7 NE VIRGINIA DALE 41.02N 105.26W
06/24/2006 M1.00 INCH LARAMIE WY CO-OP OBSERVER
0440 PM HAIL 1 SW WELLINGTON 40.69N 105.02W
06/24/2006 M0.88 INCH LARIMER CO TRAINED SPOTTER
0444 PM HAIL WELLINGTON 40.70N 105.00W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
0455 PM HAIL 5 NE BOULDER 40.08N 105.18W
06/24/2006 M0.88 INCH BOULDER CO TRAINED SPOTTER
0502 PM HAIL 10 SE ESTES PARK 40.27N 105.39W
06/24/2006 E1.00 INCH LARIMER CO TRAINED SPOTTER
0505 PM HAIL 6 N FORT COLLINS 40.64N 105.07W
06/24/2006 M1.00 INCH LARIMER CO TRAINED SPOTTER
0544 PM HAIL 2 NW BOULDER 40.05N 105.27W
06/24/2006 M0.75 INCH BOULDER CO TRAINED SPOTTER
0556 PM HAIL 2 S BOULDER 40.00N 105.26W
06/24/2006 M1.75 INCH BOULDER CO TRAINED SPOTTER
0610 PM HAIL 2 S BOULDER 40.00N 105.25W
06/24/2006 M1.00 INCH BOULDER CO TRAINED SPOTTER
WINDSHIELD BROKEN
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:57 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 48 min |
| Jun 24, 7:04 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 23 min |
| Jun 24, 7:35 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 37 min |
| Jun 25, 1:52 PM MDT | Severe Thunderstorm Warning | BOU | Park | 23 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.